# SDR SIMA20140722010

- Difficulty date: July 22, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 24,410 hours, 20,088 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12021755001
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER 2 LT SIDE EXTERNAL SKIN HAS TWO DENTS APPROXIMATELY 8 INCHES BELOW PANEL 327BL & 7 INCHES FROM TE.  ACCOMPLISHED REPAIR OF RUDDER 2 LT SIDE EXTERNAL SKIN DENTS IAW ERS-EM-55MR-135.  FOUND DURING RUDDER MAIN CONTROL FEEDBACK PATH.
